# SDR TWAA9810103

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND 4 INCH CRACK IN LT FORWARD PASSENGER DOOR OUTER DOOR FRAME, AFT EDGE AT DOOR HOLD OPEN HOOK.  INSTALLED NEW SECTION OF PAN PER SRM 51-00, USING SPP.  TOTAL TIME:  72,580 HOURS.  TOTAL CYCLES:  77,573.  (X)
